Norm-graphs and bipartite Turán numbers

Kollár, J. and Rónyai, Lajos and Szabó, T. (1996) Norm-graphs and bipartite Turán numbers. COMBINATORICA, 16 (3). pp. 399-406.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1115

Update Item Update Item